# SDR CALA2025043004331

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 30,711 hours, 3,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 EMER LT BATTERY PACK M33306 CAPACITY LOW.  R3 DOOR EMERGENCY LIGHT POWER PACK M33306 FOUND CAPACITY LOW DR R3 EMER LT BATT PACK M33306 REPLACED AND INSTALLATION TEST CARRIED OUT WITH RESULT NORMAL AS PER AMM 33-51-06.
